Community Forum Archive

Hiccups on Lamical?

Sat, 11/02/2013 - 19:54
Ever since I started Lamictal last year, I've experienced hiccups EVERY day. At first, I thought it was just a normal phase but after counting 50 hiccups a day I realize its NOT normal. They do increase after meals, but the typical "drink water, hold your breath, etc." doesn't work. Anyone else have A LOT hiccups on Lamictal??

Comments

My daughter gets hiccups.

Submitted by Anonymous on Fri, 2014-03-21 - 21:57
My daughter gets hiccups. Doctor says it could be a reaction from seizures. He never did mention lamictal.

I've been on Lamictal for 6

Submitted by Destructo on Wed, 2018-11-07 - 13:40
I've been on Lamictal for 6 years. I took a holiday from it for 6 months recently. When I started back I get the Hiccups daily. This is a rare side effect of lamotrogine or Lamictal.

Join Our Newsletter

Stay up to date with the latest epilepsy news and stories from the community.